# SDR CA051110001

- Difficulty date: November 8, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Israel 1124
- Aircraft time: 9,705 hours
- Engine: Garrtt TFE7313
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Part number: 503028533
- Condition: Frayed
- Location: Nlg
- Component: Nlg  Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE NLG SERVICING THE FRAYED CABLE WAS NOTICED BETWEEN 2 PULLEYS.  ONLY A FEW STRANDS REMAINED INTACT AND THE PROBLEM HAS BEEN THERE FOR QUITE SOMETIME IAW THE PART CONDITION.  THE CREW HAD REPORTED THAT THE PLANE HAD A SLIGHT TENDANCY TO GO TO THE LT ON LANDING AND THOUGHT IT MAY HAVE BEEN TIRE PRESSURE RELATED.  TT ON CABLE UNKNOWN.
